# SDR AALA20021053

- Difficulty date: June 26, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND L4L HAS A CRACK AROUND FASTENER AT STATION 156 ABOVE EDC PANEL.  SPLICED IN LONGERON AND INSTALLED DOUBLER PER SRM 53-02.  (M)
